On Auslander–Reiten components for quasitilted algebras
Fundamenta Mathematicae, Tome 149 (1996) no. 1, pp. 67-82
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
An artin algebra A over a commutative artin ring R is called quasitilted if gl.dim A ≤ 2 and for each indecomposable finitely generated A-module M we have pd M ≤ 1 or id M ≤ 1. In [11] several characterizations of quasitilted algebras were proven. We investigate the structure and homological properties of connected components in the Auslander-Reiten quiver $Γ_A$ of a quasitilted algebra A.
Affiliations des auteurs :
Flávio U. Coelho 1 ; Andrzej Skowroński 2
@article{10_4064_fm_149_1_67_82,
author = {Fl\'avio U. Coelho and Andrzej Skowro\'nski},
title = {On {Auslander{\textendash}Reiten} components for quasitilted algebras},
journal = {Fundamenta Mathematicae},
pages = {67--82},
year = {1996},
volume = {149},
number = {1},
doi = {10.4064/fm-149-1-67-82},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-149-1-67-82/}
}
TY - JOUR AU - Flávio U. Coelho AU - Andrzej Skowroński TI - On Auslander–Reiten components for quasitilted algebras JO - Fundamenta Mathematicae PY - 1996 SP - 67 EP - 82 VL - 149 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-149-1-67-82/ DO - 10.4064/fm-149-1-67-82 LA - de ID - 10_4064_fm_149_1_67_82 ER -
Flávio U. Coelho; Andrzej Skowroński. On Auslander–Reiten components for quasitilted algebras. Fundamenta Mathematicae, Tome 149 (1996) no. 1, pp. 67-82. doi: 10.4064/fm-149-1-67-82
Cité par Sources :